American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20M20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 39 found      Go to page: 1 2

[1] Ali Jafarian, Alexey I. Popov, Mehdi Radjabalipour and Heydar Radjavi. Commutators of small rank and reducibility of operator semigroups. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Filippo Bracci and David Shoikhet. Boundary behavior of infinitesimal generators in the unit ball. Trans. Amer. Math. Soc. 366 (2014) 1119-1140.
Abstract, references, and article information   
View Article: PDF

[3] Michael Pinsker and Saharon Shelah. Universality of the lattice of transformation monoids. Proc. Amer. Math. Soc. 141 (2013) 3005-3011.
Abstract, references, and article information   
View Article: PDF

[4] Rafael B. Andrist. Stein spaces characterized by their endomorphisms. Trans. Amer. Math. Soc. 363 (2011) 2341-2355. MR 2763719.
Abstract, references, and article information   
View Article: PDF

[5] Alexander Perepechko. Affine algebraic monoids as endomorphisms' monoids of finite-dimensional algebras. Proc. Amer. Math. Soc. 137 (2009) 3227-3233. MR 2515393.
Abstract, references, and article information   
View Article: PDF

[6] Marcel Jackson and Mikhail Volkov. Relatively inherently nonfinitely q-based semigroups. Trans. Amer. Math. Soc. 361 (2009) 2181-2206. MR 2465833.
Abstract, references, and article information   
View Article: PDF

[7] J. Cichon, J. D. Mitchell and M. Morayne. Generating continuous mappings with Lipschitz mappings. Trans. Amer. Math. Soc. 359 (2007) 2059-2074. MR 2276612.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Jan van Mill. Strong local homogeneity and coset spaces. Proc. Amer. Math. Soc. 133 (2005) 2243-2249. MR 2138866.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Michal Misiurewicz and Ana Rodrigues. Real $3x+1$. Proc. Amer. Math. Soc. 133 (2005) 1109-1118. MR 2117212.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] S. Lipscomb and J. Konieczny. The class equation and counting in factorizable monoids. Proc. Amer. Math. Soc. 131 (2003) 3345-3351. MR 1990622.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] G. Mashevitzky and Boris M. Schein. Automorphisms of the endomorphism semigroup of a free monoid or a free semigroup. Proc. Amer. Math. Soc. 131 (2003) 1655-1660. MR 1953569.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Christer O. Kiselman. A semigroup of operators in convexity theory. Trans. Amer. Math. Soc. 354 (2002) 2035-2053. MR 1881029.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Luiz A. B. San Martin. Maximal semigroups in semi-simple Lie groups. Trans. Amer. Math. Soc. 353 (2001) 5165-5184. MR 1852099.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Gordon MacDonald. Expanding a band. Proc. Amer. Math. Soc. 127 (1999) 2625-2632. MR 1610745.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Boris M. Schein and Beimnet Teclezghi. Endomorphisms of finite full transformation semigroups. Proc. Amer. Math. Soc. 126 (1998) 2579-2587. MR 1487338.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Ralph McKenzie and Boris M. Schein. Every semigroup is isomorphic to a transitive semigroup of binary relations. Trans. Amer. Math. Soc. 349 (1997) 271-285. MR 1370647.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Stephen Lipscomb. Centrahzers, Conjugacy, Reconstruction. Math. Surveys Monogr. 46 (1996) 129-140.
Book volume table of contents   
View Article: PDF

[18] Stephen Lipscomb. Presentations of alternating semigroups. Math. Surveys Monogr. 46 (1996) 97-106.
Book volume table of contents   
View Article: PDF

[19] Stephen Lipscomb. Commuting partial transformations. Math. Surveys Monogr. 46 (1996) 117-127.
Book volume table of contents   
View Article: PDF

[20] Stephen Lipscomb. $S_n$-normal semigroups. Math. Surveys Monogr. 46 (1996) 53-67.
Book volume table of contents   
View Article: PDF

[21] Stephen Lipscomb. Decomposing partial transformations. Math. Surveys Monogr. 46 (1996) 107-115.
Book volume table of contents   
View Article: PDF

[22] Stephen Lipscomb. Commuting charts. Math. Surveys Monogr. 46 (1996) 19-24.
Book volume table of contents   
View Article: PDF

[23] Stephen Lipscomb. Decomposing charts. Math. Surveys Monogr. 46 (1996) 1-8.
Book volume table of contents   
View Article: PDF

[24] Stephen Lipscomb. Basic observations. Math. Surveys Monogr. 46 (1996) 9-17.
Book volume table of contents   
View Article: PDF

[25] Stephen Lipscomb. Symmetric Inverse Semigroups. Math. Surveys Monogr. 46 (1996) MR MR1413301.
Book volume table of contents   

[26] Stephen Lipscomb. Centralizers of charts. Math. Surveys Monogr. 46 (1996) 33-42.
Book volume table of contents   
View Article: PDF

[27] Stephen Lipscomb. Presentations of symmetric inverse semigroups. Math. Surveys Monogr. 46 (1996) 83-96.
Book volume table of contents   
View Article: PDF

[28] Stephen Lipscomb. Centralizers of permutations. Math. Surveys Monogr. 46 (1996) 25-31.
Book volume table of contents   
View Article: PDF

[29] Stephen Lipscomb. Alternating semigroups. Math. Surveys Monogr. 46 (1996) 43-51.
Book volume table of contents   
View Article: PDF

[30] Stephen Lipscomb. Normal semigroups and congruences. Math. Surveys Monogr. 46 (1996) 69-82.
Book volume table of contents   
View Article: PDF


Results: 1 to 30 of 39 found      Go to page: 1 2